齐型空间上的T(1)定理和交换子

邱道文;邓东皋

数学学报 ›› 2002, Vol. 45 ›› Issue (1) : 65-74.

PDF(497 KB)
PDF(497 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (1) : 65-74. DOI: 10.12386/A2002sxxb0009
论文

齐型空间上的T(1)定理和交换子

    邱道文;邓东皋
作者信息 +

The T(1) Theorems and Commutators on Spaces of Homogeneous Type

    Dao Wen QIU(1),Dong Gao DENG(2
Author information +
文章历史 +

摘要

本文在齐型空间上讨论弱核形式的 T(1) 定理, 并得到弱核形式的奇异积分算子与 BMO 函数的交换子的Lp有界性及端点估计 (1<p<∞ ).

Abstract

In this paper, we discuss the T(1)Theorems by weakening the operator's kernels on spaces of homogeneous type and obtain the boundedness and endpoint estimates of the commutators of singular integral operators associated with the weaker kernels with BMO functions on Lp (1

关键词

T(1)定理 / 交换子 / BMO / 奇异积分算子 / 齐型空间

引用本文

导出引用
邱道文;邓东皋. 齐型空间上的T(1)定理和交换子. 数学学报, 2002, 45(1): 65-74 https://doi.org/10.12386/A2002sxxb0009
Dao Wen QIU(1),Dong Gao DENG(2. The T(1) Theorems and Commutators on Spaces of Homogeneous Type. Acta Mathematica Sinica, Chinese Series, 2002, 45(1): 65-74 https://doi.org/10.12386/A2002sxxb0009
PDF(497 KB)

536

Accesses

0

Citation

Detail

段落导航
相关文章

/